# SDR DXTA2016021406186

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,462 hours, 7,642 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT SQUAWK AFTER TAKEOFF, THE TWO MAIN GEAR RED & GREEN LIGHTS REMAINED ILLUMINATED, NOSE GEAR LIGHTS EXTINGUISHED, & GEAR HANDLE STARTED FLASHING AFTER 15 SECONDS.  UPON LANDING BOTH RT STEERING MINELCOS DISPLAYED.
